arrow
Volume 5, Number 1
Previous Issue Next Issue

Jincheng Ren & Zhi-Zhong Sun

10.4208/eajam.080714.031114a

East Asian J. Appl. Math., 5 (2015), pp. 1-28.

Preview Full PDF 2651 23814 Abstract

Hongxing Rui & Jian Huang

10.4208/eajam.030614.051114a

East Asian J. Appl. Math., 5 (2015), pp. 29-47.

Preview Full PDF 2643 23195 Abstract

Haiming Song & Ran Zhang

10.4208/eajam.110914.301114a

East Asian J. Appl. Math., 5 (2015), pp. 48-60.

Preview Full PDF 2526 23257 Abstract

Guang-Ri Piao & Hyung-Chun Lee

10.4208/eajam.210214.061214a

East Asian J. Appl. Math., 5 (2015), pp. 61-74.

Preview Full PDF 2306 22989 Abstract

J. Ding & Noah H. Rhee

10.4208/eajam.230414.311214a

East Asian J. Appl. Math., 5 (2015), pp. 75-84.

Preview Full PDF 2463 23266 Abstract

Yanping Chen & Zhuoqing Lin

10.4208/eajam.010314.110115a

East Asian J. Appl. Math., 5 (2015), pp. 85-108.

Preview Full PDF 2332 22686 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard